# SDR YENA2024090301206

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N957JB
- Make and model: Airbus A321-231
- Aircraft serial: 06809
- Aircraft time: 33,194 hours, 10,608 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: WHILE PERFORMING O2 MASK DROP, R1,6,10,13 AND 18 DOORS DID NOT DROP.REF. STS N/R N0263; PER STS WO#W003487-N0263 - REPACKED MASKS IAW A321 AMM 35-23-00-710-001-A.NO FAULTS NOTED.
